MAUDE Adverse Event Report: INCOURAGE DEVICE; PERCUSSOR, POWERED-ELECTRIC

INCOURAGE DEVICE; PERCUSSOR, POWERED-ELECTRIC
Model Number R500055-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Easy Bruising (4558)
Date of Event 08/30/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging an incourage device caused costochondritis which resulted in bruising of skin and unable to take a deep breath.The device has yet to be returned to the manufacturer for evaluation.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.

Brand Name
INCOURAGE DEVICE
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
MDR Report Key12519986
Report Number3004961434-2021-00007
Device Sequence Number3990702
Product Code BYI
UDI-Device Identifier00841561102785
UDI-Public00841561102785
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K051383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberR500055-000
Device Catalogue NumberR500055-000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2021
Initial Report FDA Received Date09/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;